Volume 23, 2019
|Page(s)||1 - 36|
|Published online||11 March 2019|
Consistency of a likelihood estimator for stochastic damping Hamiltonian systems. Totally observed data★
Escuela de Matemáticas, Facultad de Ciencias, Universidad Central de Venezuela and IMERL, Facultad de Ingeniería, UDELAR,
2 Dpto. de Matemáticas, FACYT, Universidad de Carabobo, Valence, Venezuela.
* Corresponding author: email@example.com
Accepted: 21 November 2017
In this work we prove the consistency of an estimator for a stochastic damping Hamiltonian system considering that both position and velocity are observed. Next we perform some simulations, including the case when only position is available, to see how the estimators work numerically and then compare the obtained results with those obtained by other authors.
Mathematics Subject Classification: 62M05 / 60G10
Key words: Two dimensional hypoelliptic diffusion / stochastic damping Hamiltonian systems / likelihood estimator / consistency / discretely observed data
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.